American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17.10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Paul J. Zwier. Prime ideals in a large class of nonassociative rings . Trans. Amer. Math. Soc. 158 (1971) 257-271. MR 0281763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Erwin Kleinfeld. On a generalization of alternative and Lie rings . Trans. Amer. Math. Soc. 155 (1971) 385-395. MR 0272839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jacques Lewin. On Schreier varieties of linear algebras . Trans. Amer. Math. Soc. 132 (1968) 553-562. MR 0224663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nicholas J. Sterling. Prime associator-dependent rings with idempotent . Trans. Amer. Math. Soc. 128 (1967) 474-481. MR 0212058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chester E. Tsai. Flexible partially stable algebras . Trans. Amer. Math. Soc. 122 (1966) 48-63. MR 0195917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. Rodabaugh. A generalization of the flexible flaw . Trans. Amer. Math. Soc. 114 (1965) 468-487. MR 0184981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Kosier and J. Marshall Osborn. Nonassociative algebras satisfying identities of degree three . Trans. Amer. Math. Soc. 110 (1964) 484-492. MR 0157994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. Kleinfeld, F. Kosier, J. Marshall Osborn and D. Rodabaugh. The structure of associator dependent rings . Trans. Amer. Math. Soc. 110 (1964) 473-483. MR 0157993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Marshall Osborn. Quadratic division algebras . Trans. Amer. Math. Soc. 105 (1962) 202-221. MR 0140550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. Sandler. A note on some new finite division ring planes . Trans. Amer. Math. Soc. 104 (1962) 528-531. MR 0139640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Frank Kosier. On a class of nonflexible algebras . Trans. Amer. Math. Soc. 102 (1962) 299-318. MR 0133353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1